American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35H10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 23 of 23 found      Go to page: 1

[1] Jean Dolbeault, Clément Mouhot and Christian Schmeiser. Hypocoercivity for linear kinetic equations conserving mass. Trans. Amer. Math. Soc. 367 (2015) 3807-3828.
Abstract, references, and article information   
View Article: PDF

[2] Alessia E. Kogoj. A Liouville-type Theorem on half-spaces for sub-Laplacians. Proc. Amer. Math. Soc. 143 (2015) 239-248.
Abstract, references, and article information   
View Article: PDF

[3] Antonio Bove and David S. Tartakoff. Gevrey hypoellipticity for sums of squares with a non-homogeneous degeneracy. Proc. Amer. Math. Soc. 142 (2014) 1315-1320.
Abstract, references, and article information   
View Article: PDF

[4] S. Berhanu and J. Hounie. On vector fields in the plane with the reflection property. Trans. Amer. Math. Soc. 366 (2014) 1703-1723.
Abstract, references, and article information   
View Article: PDF

[5] Paolo Albano and Antonio Bove. Wave Front Set of Solutions to Sums of Squares of Vector Fields. Memoirs of the AMS 221 (2013)
Book volume table of contents   

[6] François Treves. On the solvability of planar complex linear vector fields. Trans. Amer. Math. Soc. 364 (2012) 4629-4662.
Abstract, references, and article information   
View Article: PDF

[7] Gregorio Chinni. Germ hypoellipticity and loss of derivatives. Proc. Amer. Math. Soc. 140 (2012) 2417-2427.
Abstract, references, and article information   
View Article: PDF

[8] G. Petronilho. Global hypoellipticity, global solvability and normal form for a class of real vector fields on a torus and application. Trans. Amer. Math. Soc. 363 (2011) 6337-6349. MR 2833557.
Abstract, references, and article information   
View Article: PDF

[9] Marco Bramanti, Luca Brandolini, Ermanno Lanconelli and Francesco Uguzzoni. Non-divergence equations structured on H\"ormander vector fields: heat kernels and Harnack inequalities. Memoirs of the AMS 204 (2010) MR 2604962.
Book volume table of contents   

[10] Cédric Villani. Hypocoercivity. Memoirs of the AMS 202 (2009) MR 2562709.
Book volume table of contents   

[11] Nguyen Minh Tri. Semilinear hypoelliptic differential operators with multiple characteristics. Trans. Amer. Math. Soc. 360 (2008) 3875-3907. MR 2386250.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Raphaël S. Ponge. Heisenberg calculus and spectral theory of hypoelliptic operators on Heisenberg manifolds. Memoirs of the AMS 194 (2008) MR 2417549.
Book volume table of contents   

[13] Adalberto P. Bergamasco and Sérgio Luís Zani. Globally analytic hypoelliptic vector fields on compact surfaces. Proc. Amer. Math. Soc. 136 (2008) 1305-1310. MR 2367104.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Alessia Elisabetta Kogoj and Ermanno Lanconelli. Link of groups and homogeneous Hörmander operators. Proc. Amer. Math. Soc. 135 (2007) 2019-2030. MR 2299475.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] David S. Tartakoff. Analyticity for singular sums of squares of degenerate vector fields. Proc. Amer. Math. Soc. 134 (2006) 3343-3352. MR 2231919.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] A. Alexandrou Himonas and Gerson Petronilho. On $C^\infty$ and Gevrey regularity of sublaplacians. Trans. Amer. Math. Soc. 358 (2006) 4809-4820. MR 2231873.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Adalberto P. Bergamasco and Sérgio Luís Zani. Prescribing analytic singularities for solutions of a class of vector fields on the torus. Trans. Amer. Math. Soc. 357 (2005) 4159-4174. MR 2159704.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Lorenzo D'Ambrosio, Enzo Mitidieri and Stanislav I. Pohozaev. Representation formulae and inequalities for solutions of a class of second order partial differential equations. Trans. Amer. Math. Soc. 358 (2006) 893-910. MR 2177044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Jean-Michel Bismut. The hypoelliptic Laplacian on the cotangent bundle. J. Amer. Math. Soc. 18 (2005) 379-476. MR 2137981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Lorenzo D'Ambrosio. Hardy inequalities related to Grushin type operators. Proc. Amer. Math. Soc. 132 (2004) 725-734. MR 2019949.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Chiara Boiti and Luisa Zanghirati. Global analytic regularity for non-linear second order operators on the torus. Proc. Amer. Math. Soc. 131 (2003) 3783-3793. MR 1998186.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Chikh Bouzar and Rachid Chaili. Gevrey vectors of multi-quasi-elliptic systems. Proc. Amer. Math. Soc. 131 (2003) 1565-1572. MR 1949887.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Makhlouf Derridj. Sur l'inégalité de Poincaré, à support compact, pour un ou plusieurs champs de vecteurs. Proc. Amer. Math. Soc. 129 (2001) 2331-2342. MR 1823916.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 23 of 23 found      Go to page: 1